Open Access
Translator Disclaimer
February 1998 Error estimates for the binomial approximation of American put options
Damien Lamberton
Ann. Appl. Probab. 8(1): 206-233 (February 1998). DOI: 10.1214/aoap/1027961041

Abstract

We establish some error estimates for the binomial approximation of American put prices in the Black-Scholes model. Namely, we prove that if P is the American put price and $P_n$ its n-step binomial approximation, there exist positive constants c and C such that $-c/n^{2/3} \leq P_n - P \leq C/n^{3/4}$. With an additional assumption on the interest rate and the volatility, a better upper bound is derived.

Citation

Download Citation

Damien Lamberton. "Error estimates for the binomial approximation of American put options." Ann. Appl. Probab. 8 (1) 206 - 233, February 1998. https://doi.org/10.1214/aoap/1027961041

Information

Published: February 1998
First available in Project Euclid: 29 July 2002

zbMATH: 0939.60022
MathSciNet: MR1620362
Digital Object Identifier: 10.1214/aoap/1027961041

Subjects:
Primary: 60G40 , 90A09

Keywords: American put options , binomial approximation , Optimal stopping

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.8 • No. 1 • February 1998
Back to Top